# SDR SWIA202055304

- Difficulty date: December 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL UPPER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION AT FWD NUT PLATE HOLE.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED SERVICE DOOR SILL UPPER FLOOR SUPPRT ANGLE, REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.
